A new and finite family of solutions of hydrodynamics. Part I: Fits to pseudorapidity distributions

T. Csörgő, G. Kasza, M. Csanád, Z. F. Jiang

Research output: Article

5 Citations (Scopus)

Abstract

We highlight some of the interesting properties of a new and finite, exact family of solutions of 1 + 1 dimensional perfect fluid relativistic hydrodynamics. After reviewing the main properties of this family of solutions, we present the formulas that connect it to the measured rapidity and pseudorapidity densities and illustrate the results with fits to p + p collisions at 8 TeV and Pb+Pb collisions at sNN = 5.02 TeV.

Original languageEnglish
Pages (from-to)27-35
Number of pages9
JournalActa Physica Polonica B
Volume50
Issue number1
DOIs
Publication statusPublished - jan. 1 2019

    Fingerprint

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Cite this